Périodes p-adiques des variétés abéliennes.

Pierre Colmez

Mathematische Annalen (1992)

  • Volume: 292, Issue: 4, page 629-644
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Colmez, Pierre. "Périodes p-adiques des variétés abéliennes.." Mathematische Annalen 292.4 (1992): 629-644. <http://eudml.org/doc/164933>.

author = {Colmez, Pierre},
journal = {Mathematische Annalen},
keywords = {-adic periods; abelian varieties},
number = {4},
pages = {629-644},
title = {Périodes p-adiques des variétés abéliennes.},
url = {http://eudml.org/doc/164933},
volume = {292},
year = {1992},

AU - Colmez, Pierre
TI - Périodes p-adiques des variétés abéliennes.
JO - Mathematische Annalen
PY - 1992
VL - 292
IS - 4
SP - 629
EP - 644
KW - -adic periods; abelian varieties
UR - http://eudml.org/doc/164933
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.